1 doctor weighed in:

New laundry detergent caused me to get a skin rash on my legs and behind my knees. Now it seems behind my knees is a little swollen. What can I do?

1 doctor weighed in
Dr. Clifton Schermerhorn
General Practice

In brief: Stop

Stop using the new detergent and switch to one without harsh chemicals or fragrances.
.Something like ivory or similar store brands...See your family doc for a check of the symptoms to make sure that is what it actually is....

In brief: Stop

Stop using the new detergent and switch to one without harsh chemicals or fragrances.
.Something like ivory or similar store brands...See your family doc for a check of the symptoms to make sure that is what it actually is....
Dr. Clifton Schermerhorn
Dr. Clifton Schermerhorn
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors